# SDR SWAA2022081842918

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,382 hours, 35,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARROW.  REMOVED AND REPLACED COVER IAW AMM 33-51-01.
